# SDR ARWA970501

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 4640968
- Condition: Cracked
- Location: Bs 920
- Part time: 76,107 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - DURING INSPECTION, FOUND FS 920.000 FLOOR BEAM LT LOWER FORWARD AND AFT SIDE HAS LEVEL 2 CORROSION AND HAS CRACK.  ALSO, THE AFT UPPER SIDE HAS LARGE AREA WITH CORROSION.  REMOVED SECTION OF FLOOR BEAM AND SPLICE ANGLES IAW DACO FAC ACTION 330758/331021.  AMMENDMENT TO ORIGINAL ARWA970501.  PART TOTAL CYCLES, 24,497.  (X)
